×

Found 38,419 Documents (Results 1–100)

100
MathJax

The projective geometry over partially ordered skew fields. (English. Russian original) Zbl 07538685

J. Math. Sci., New York 262, No. 5, 749-758 (2022); translation from Fundam. Prikl. Mat. 23, No. 2, 231-245 (2020).
MSC:  06Fxx 20Fxx 47Axx
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software